Estimates for a minimal rank of finite-dimensional perturbations of Green operators
Differencialʹnye uravneniâ, Tome 25 (1989) no. 9, pp. 1496-1503
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_9_a3,
author = {G. G. Islamov},
title = {Estimates for a minimal rank of finite-dimensional perturbations of {Green} operators},
journal = {Differencialʹnye uravneni\^a},
pages = {1496--1503},
year = {1989},
volume = {25},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_9_a3/}
}
G. G. Islamov. Estimates for a minimal rank of finite-dimensional perturbations of Green operators. Differencialʹnye uravneniâ, Tome 25 (1989) no. 9, pp. 1496-1503. http://geodesic.mathdoc.fr/item/DE_1989_25_9_a3/